MELLIN TRANSFORM OF DIRICHLET L-FUNCTIONS WITH PRIMITIVE CHARACTER release_dwd6wlywgjcunlpef5v6wjpuna

by Aidas Balčiūnas, Darius Šiaučiūnas

Abstract

In the paper, meromorphic continuation for the modified Mellin transform of Dirichlet L-functions with primitive character is obtained.
In application/xml+jats format

Published in Mathematical Modelling and Analysis by Vilnius Gediminas Technical University
ISSN-L 1392-6292
Volume 19
Page(s) 706-717
Release Date 2014-11-01
Publisher Vilnius Gediminas Technical University

Known Files and URLs

application/pdf  355.9 kB
sha1:bbeec3dbb240fbfeb090...
journals.vgtu.lt (web)
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Date   2014-11-01
Container Metadata
Open Access Publication
In DOAJ
In ISSN ROAD
ISSN-L:  1392-6292
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
374be6c6-995a-4f7b-a47e-6cf0345f8419
As JSON object via API